# SDR SWAA2013072618580

- Difficulty date: July 17, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N605SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27956
- Aircraft time: 58,991 hours, 48,044 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: 65771
- Part serial: 7428
- Condition: Overheated
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PLASTIC SMELL IN COCKPIT & NORMAL EQUIP BLOWER CIRCUIT BREAKER TRIPPED.  R&R EQUIP COOLING BLOWER IAW MM.
